# SDR ASOA2015050612760

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT DECK FLOOR SUPPORT BEAM IS CORRODED IN MULIPLE AREAS.  REMOVED FLIGHT DECK FLOOR SUPPORT AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-991-804.  R & R FLIGHT DECK FLOR SUPPORT BEAM IAW SRM 51-42-06-001-001, CC670-34095.
